Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/30029
Title: On urysohn-volterra fractional quadratic integral equations
Authors: Darwish, M. A.
Graef, J. R.
Sadarangani, Kishin 
UNESCO Clasification: Investigación
Keywords: Darbo theorem
Fractional integra
Monotonic solutions
Monotonicity measure of noncompactness
Quadratic integral equation
Issue Date: 2018
Journal: Journal of Applied Analysis and Computation 
Abstract: In this paper the authors study a fractional quadratic integral equation of Urysohn-Volterra type. They show that the integral equation has at least one monotonic solution in the Banach space of all real functions defined and continuous on the interval [0, 1]. The main tools in the proof are a fixed point theorem due to Darbo and a monotonicity measure of noncompactness.
URI: http://hdl.handle.net/10553/30029
ISSN: 2156-907X
DOI: 10.11948/2018.331
Source: Journal of Applied Analysis and Computation[ISSN 2156-907X],v. 8, p. 331-343
URL: http://api.elsevier.com/content/abstract/scopus_id/85038429839
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (328,27 kB)
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 20, 2020

Page view(s)

6
checked on Sep 20, 2020

Download(s)

26
checked on Sep 20, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.